IEEE - Institute of Electrical and Electronics Engineers, Inc. - Coil impedance due to a sphere of arbitrary radial conductivity and permeability profiles

Author(s): T.P. Theodoulidis ; E.E. Kriezis
Sponsor(s): IEEE Magnetics Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 May 2002
Volume: 38
Page Count: 9
Page(s): 1,452 - 1,460
ISSN (Paper): 0018-9464
ISSN (Online): 1941-0069
DOI: 10.1109/20.999117
Regular:

This paper presents analytical expressions for coil impedance due to a spherical workpiece consisting of concentric spherical shells. The expressions are used to simulate the nondestructive... View More

Advertisement